MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD? SOFT; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD? SOFT; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001394250020040
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coil migrated post-deployment.An embold soft 2x4 coil was selected for use during a gastrointestinal (gi) bleed procedure.The vessel was mildly tortuous, and the coil fully deployed without any issues.While attempting to access another branch using a.014 non-boston scientific wire, the wire inadvertently entered the wrong branch and hooked the deployed coil, resulting in coil dislodgement.The entire system, including the microcatheter and base catheter, was withdrawn and flushed; however, the coil could not initially be located.Upon reinsertion of the base catheter, the coil was visualized under fluoroscopy protruding from the side hole of the base catheter and was successfully retrieved.Prior to this issue, other embold coils had been successfully implanted; therefore, the procedure was complete.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device analysis findings: upon receipt at our post market quality assurance laboratory, this embold soft coil was received without the delivery system.The device was examined microscopically to reveal a stretched coil.The reported event was confirmed.Device history record (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a review of the embold soft device was completed and confirmed that the event of migration was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause linked to device but unable to trace more specifically, due to the reported information does not clearly indicate a cause of the reported issue.
 
Event or Problem Description
It was reported that the coil migrated post-deployment.An embold soft 2 x 4 coil was selected for use during a gastrointestinal (gi) bleed procedure.The vessel was mildly tortuous, and the coil fully deployed without any issues.While attempting to access another branch using a.014 non-boston scientific wire, the wire inadvertently entered the wrong branch and hooked the deployed coil, resulting in coil dislodgement.The entire system, including the microcatheter and base catheter, was withdrawn and flushed; however, the coil could not initially be located.Upon reinsertion of the base catheter, the coil was visualized under fluoroscopy protruding from the side hole of the base catheter and was successfully retrieved.Prior to this issue, other embold coils had been successfully implanted; therefore, the procedure was complete.There were no patient complications as a result of this event.

Brand Name
EMBOLD? SOFT
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key24151051
Report Number2124215-2026-04129
Device Sequence Number9487307
Product Code KRD
UDI-Device Identifier00191506026370
UDI-Public(01)00191506026370(17)280710(10)36947011
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K230706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394250020040
Device Catalogue NumberM001394250020040
Device Lot Number0036947011
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown